A combined analgesic drug
Paracetamol has analgesic and antipyretic effects. It blocks COX-1 and COX-2 mainly in the CNS, affecting the centers of pain and thermoregulation.
In inflamed tissues cellular peroxidases neutralize the effect of paracetamol on COX, which explains its almost complete lack of anti-inflammatory effect. The drug has no negative effect on water-salt metabolism (sodium and water retention) and gastrointestinal mucosa, due to no effect on prostaglandin synthesis in peripheral tissues. The possibility of formation of methemoglobin is unlikely.
Ascorbic acid (vitamin C) is not formed in the human body and comes only with food.
Physiological functions: it is a cofactor of some hydroxylation and amidation reactions – it transfers electrons to enzymes, providing them with a reducing equivalent.
. It participates in the reactions of hydroxylation of proline and lysine residues of procollagen to form hydroxyproline and hydroxylysine (poststratal modification of collagen), oxidation of lysine side chains in proteins to form hydroxytrimethyllysine (in the synthesis of cartinite), oxidation of folic acid to folic acid, metabolism of drugs in liver microsomes and hydroxylation of dopamine to form noradrenaline.
Enhances the activity of amidifying enzymes involved in the processing of oxytocin, ADH and cholitsistokinin. Participates in steroidogenesis in the adrenal glands.
The main role at the tissue level is participation in the synthesis of collagen, proteoglycans and other organic components of the intercellular substance of teeth, bones and capillary endothelium.
Toothache, Fever, Colds, Myalgia (muscle pain), Neuralgia, Flu, Painful menstruation (algodysmenorrhea), Migraine, Headache, Chills
Paracetamol EXTRATAB is used as:
- antipyretic agent for infectious and inflammatory diseases (ARVI, including.
- Anesthetic for mild to moderate pain syndrome (headache, toothache) of non-inflammatory origin, for neuralgia, pain in muscles and joints, algodysmenorrhea.
Paracetamol, Ascorbic acid
Paracetamol – 0.5 g;
p> ascorbic acid – 0.15 g
Hydroxypropyl methylcellulose (hypromellose),
Polyethylene glycol 6000 (macrogol 6000),
How to take, the dosage
Adults and children over 12 years of age (with body weight over 50 kg) take orally 1 tablet 3-4 times a day with an interval between doses of 4-8 hours. Children from 6 to 12 years of age take 1/2 tablet, the maximum daily dose is 2 tablets.
The maximum duration of treatment for children is 3 days.
The maximum duration of treatment for adults is not more than 5 days when prescribed as an analgesic and not more than 3 days as an antipyretic.
When taking other drugs concomitantly with the drug Paracetamol EXTRATAB, consult your doctor.
Paracetamol reduces the effectiveness of uricosuric drugs.
In long-term and regular use, paracetamol potentiates the effect of warfarin and other coumarin derivatives and increases the risk of bleeding.
The concomitant use of colestyramine leads to decreased absorption of paracetamol (and weakening of the effects of paracetamol).
Metoclopramide and domperidone increase absorption of paracetamol.
The concomitant use of paracetamol and NSAIDs (including sodium metamizole, acetylsalicylic acid, ibuprofen) increases the risk of “analgesic” nephropathy and renal papillary necrosis, terminal renal failure.
The concomitant use of paracetamol and chloramphenicol may be accompanied by an increase in T1/2 chloramphenicol up to 5 times.
The inducers of microsomal liver enzymes (phenytoin, ethanol, barbiturates, rifampicin, phenylbutazone, tricyclic antidepressants) increase production of hydroxylated active metabolites that causes possibility of severe intoxications even in small overdoses.
Salicylamide increases T1/2 paracetamol, which leads to accumulation of paracetamol and, therefore, increased formation of its toxic metabolites.
The concomitant use of paracetamol and ethanol may increase the hepatotoxicity of paracetamol and also contribute to acute pancreatitis.
Diflunisal increases the plasma concentration of paracetamol by 50% – the risk of hepatotoxicity.
Diflunisal should not be used concomitantly with other medicinal products containing paracetamol and other non-narcotic analgesics. Simultaneous use of other drugs should be coordinated with the doctor.
Ascorbic acid increases the blood concentration of benzylpenicillin and tetracyclines; at a dose of 1 g/day it increases the bioavailability of ethinylestradiol (including those contained in oral medications). included in oral contraceptives); improves intestinal absorption of iron preparations (converts trivalent iron to divalent iron); may increase iron excretion if used concomitantly with deferoxamine; decreases the effectiveness of heparin and indirect anticoagulants.
Acetylsalicylic acid, oral contraceptives, fresh juices and alkaline drinking reduce absorption and assimilation of ascorbic acid. Concomitant use with acetylsalicylic acid increases urinary excretion of ascorbic acid and decreases excretion of acetylsalicylic acid.
Acetylsalicylic acid reduces absorption of ascorbic acid by about 30%.
Ascorbic acid increases the risk of crystalluria during treatment with salicylates and short-acting sulfonamides, slows renal excretion of acids, increases excretion of drugs that are alkaline (including alkaloids), and reduces the blood concentration of oral contraceptives.
The drugs of the quinoline series, calcium chloride, salicylates, GCS with long-term use deplete ascorbic acid reserves.
Askorbic acid decreases the chronotropic effect of isoprenaline when used concomitantly.
Askorbic acid may interfere with the interaction of disulfiram and ethanol when used long-term or in high doses; in high doses increases renal excretion of mexiletine.
Barbiturates and primidone increase excretion of ascorbic acid in the urine.
Ascorbic acid reduces the therapeutic effects of antipsychotic drugs (neuroleptics) – phenothiazine derivatives, the tubal reabsorption of amphetamine and tricyclic antidepressants.
The recommended doses of Paracetamol EXTRATAB should not be exceeded.
In case of hyperthermia lasting more than 3 days and pain syndrome for more than 5 days, a physician should be consulted.
After 5 days of using the preparation Paracetamol EXTRATAB it is necessary to monitor the peripheral blood count and the functional state of the liver.
Paracetamol distorts laboratory values in quantitative determination of plasma concentrations of glucose and uric acid.
In order to avoid toxic liver damage, paracetamol should not be combined with the intake of beverages containing alcohol, and should not be taken by persons prone to alcohol abuse.
There is evidence that frequent use of drugs containing paracetamol leads to worsening of bronchial asthma symptoms. The concomitant use of other medications must be coordinated with the doctor.
Influence on driving and operating machinery
There are no data on the effect of the drug Paracetamol EXTRATAB on the ability to drive vehicles and other technical devices.
– severe kidney disease;
– severe liver disease;
– renal and/or hepatic insufficiency;
– glucose-6-phosphate dehydrogenase deficiency;
– gastrointestinal erosive-ulcerative lesions in the acute phase;
– gastrointestinal bleeding;
– Children under 6 years of age;
– lactation (breastfeeding).
With caution: gastrointestinal erosive and ulcerative lesions (in anamnesis), congenital hyperbilirubinemia (Gilbert, Dubin-Johnson and Rotor syndromes); blood diseases (thrombocytopenia, leukopenia, agranulocytosis), sideroblast anemia, thalassemia; hemochromatosis, hyperoxaluria, urolithiasis; bronchial asthma; alcoholism.
The digestive system: rarely – nausea, very rarely – vomiting, diarrhea, epigastric pain, jaundice, pancreatitis and increased liver enzyme activity.
Allergic reactions: rarely – skin rash, skin itching, urticaria, angioedema.
Hematopoietic system and lymphatic system: very rarely – anemia and leukopenia.
Allergic reactions: skin rash, skin hyperemia.
Laborary parameters: thrombocytosis, hyperprothrombinemia, erythropenia, neutrophilic leukocytosis, hypokalemia, glucosuria.
Symptoms: during the first 24 hours after ingestion – pale skin, nausea, vomiting; anorexia, abdominal pain; impaired glucose metabolism, metabolic acidosis.
The symptoms of hepatic dysfunction may appear 12-48 hours after overdose.
In severe overdose – hepatic failure with progressive encephalopathy, coma, death; acute renal failure with turbulent necrosis (including in the absence of severe liver damage); arrhythmia, pancreatitis. Hepatotoxic effects in adults occur at 10 g or more. Rarely, liver failure develops fulminantly and may be complicated by renal failure (tubular necrosis).
Treatment: administration of SH-group donators and precursors of glutathione synthesis – methionine – within 8-9 hours after overdose and acetylcysteine – within 8 hours. The need for additional therapeutic measures (further administration of methionine, intravenous injection of acetylcysteine) is determined depending on the concentration of paracetamol in the blood, as well as on the time elapsed after ingestion.
Symptoms: diarrhea, nausea, gastrointestinal mucosa irritation, flatulence, abdominal pain of spastic nature, frequent urination, nephrolithiasis, insomnia, irritability, hypoglycemia.
Treatment: symptomatic, forced diuresis.
There are no data on studies of the effectiveness and safety of the combination of paracetamol and ascorbic acid in pregnant and lactating women.
|Conditions of storage|
The drug should be kept out of reach of children, dry and protected from light at a temperature not exceeding 25 ° C.
Alium JSC, Russia
Buy Paracetamol Extratab, tablets 500 mg+150 mg 20 pcs with delivery to USA, UK, Europe and over 120 other countries.